MathSciNet Relay Station
MathSciNet bibliographic data
MR2678983 (2012c:35175) 35K10 (35J15 35K20)
Dong, Hongjie; Krylov, N. V. Second-order elliptic and parabolic equations with $B(\Bbb R\sp 2, \rm{VMO})$ coefficients. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6477–6494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement